# SDR CA130322009

- Difficulty date: March 20, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 10,557 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Tube
- Part number: 5097010153
- Condition: Cut
- Location: De Ice Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING LT HORIZONTAL STABILIZER DEICE BOOT REPLACEMENT, MAINTENANCE FOUND THE LT DEICE BOOT PLASTIC SUPPLY LINE CUT/WORN APPROXIMATELY 75 PERCENT OF WAY THROUGH WHERE THE TUBE PASSES FROM THE TAIL SECTION THROUGH THE HORIZONTAL STABILIZER  STRUCTURE.
